TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Separation axioms of ING-induced topology from TRI-topological space on simple graph

* , ,

* Corresponding author · click or hover a name for details

pp. 211–221Vol. 28Issue 1February 2025DOI: 10.47974/JIM-1851XML
Received:
05 Jun 2024
Published Online:
13 Feb 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-1851
Pages:
211–221

Abstract

The previous paper introduces the definitions of the separation axioms of ING-Induced Topolgy From Tritopological Space on simple graph, and their basic features are explored in relation to three unique and well-known topologies associated with graph, which are; (Independent Topology), (Non-Incidence Topology) and (Graphic Topology). That is, the ING – Ti (i=0,1,2,3,4)spaces and notions of ING-normal and ING-regular spaces are studied in detail, and we offer various theorems that demonstrate how one of the ING-topological spaces implies the others using numerous instances.Giving afundamental step towards researching of simple graphs our rationale stems from the equivalent ING-separation axioms for tri-topological spaces.

Keywords

Subject Classifications

57K1057M1505C1022A0522B05

References

[1] R. Diestel, Graph Theory, 4th ed., Graduate Texts in Mathematics, vol. 173. Springer-Verlag (2010).
[2] J. L. Gross and J. Yellen, Handbook of Graph Theory, Discrete Mathematics and Its Applications, vol. 25. CRC Press (2003).
[3] J. Gross and T. Tucker, Topological Graph Theory, Wiley-Interscience Series in Discrete Mathematics and Optimization. Wiley & Sons, New York (1987).
[4] J. R. Stallings, “Topology of finite graphs,” Invent. Math., vol. 71, pp. 551-565 (1983).
[5] S. S. Ray, Graph Theory with Algorithms and its Applications: In Applied Sciences and Technology, Springer, New Delhi (2013).
[6] M. Shokry and R. E. Aly, “Topological properties on graph VS medical application in human heart,” Int. J. Appl. Math., vol. 15, pp. 1103-1109 (2013).
[7] B. M. R. Stadler and P. F. Stadler, “Generalized topological spaces in evolutionary theory and combinatorial chemistry,” J. Chem. Inf. Comput., vol. 42, pp. 577-585 (2002).
[8] S. M. Amiri, A. Jafar Zadeh, and H. Khatibzadeh, “An Alexandroff topology on graphs,” Bull. Iranian Math. Soc., vol. 39, no. 4, pp. 647-662 (2013).
[9] A. F. Hassan and Z. Irhayyim Abed, “Independent (non-adjacent vertices) topological spaces associated with undirected graphs, with some applications in biomathematics,” J. Phys.: Conf. Ser., vol. 1591, 012096 (2020).
[10] A. F. Hassan and A. M. Jafar, “Some results and properties of non-incidence topological spaces in simple graphs,” AIP Conf. Proc., vol. 2414, 040096 (2023).
[11] A. F. Hassan, “Connectivity and density in non-incidence topological spaces,” AIP Conf. Proc., vol. 2414, 040052 (2023).
[12] A. F. Hassan, S. N. Jabir, and A. M. Abdulhasan, “ING-induced topology from tri-topological space on a locally finite graph,” Int. J. Nonlinear Anal. Appl., vol. 13, no. 1, pp. 2527-2533 (2022).
[13] J. Dugundji, Topology, Allyn and Bacon, Inc., Boston (1966).
[14] M. R. Farahani, S. Jafari, S. A. Mohiuddine, and M. Cancan, “Intuitionistic fuzzy stability of generalized additive set-valued functional equation via fixed point method,” Math. Statist. Eng. Appl., vol. 71, no. 3s3, pp. 142-154 (2022). [Online]. Available: https://www.philstat.org.ph/index.php/MSEA/article/view/355.
[15] M. R. Farahani, J. E. N. Valdes, M. Cancan, S. Jafari, and C. Park, “Fuzzy stability in the sense of Hyers-Ulam-Rassias of a functional equation on quadratic forms,” J. Interdiscip. Math., vol. 26, no. 6, pp. 1355-1365 (2023). [Online]. Available: https://doi.org/10.47974/JIM-1633.
[16] S. M. Kadham and M. A. Mustafa, “Medical applications of the new-transform,” J. Interdiscip. Math., vol. 26, no. 6, pp. 1341-1353 (2023). [Online]. Available: https://doi.org/10.47974/JIM-1632.
[17] S. M. Kadham and M. A. Mustafa, “Fuzzy SHmath. Mbio-transform generalization and application to skin cancer imaging (distributed diseases),” J. Interdiscip. Math., vol. 26, no. 6, pp. 1031-1042 (2023). [Online]. Available: https://doi.org/10.47974/JIM-1603.
[18] R. H. Hasan, M. A. Kadhim, and A. M. Darweesh, “Fuzzy partial T-transforms applied to a system of PDEs,” J. Interdiscip. Math., vol. 26, no. 6, pp. 1099-1107 (2023). [Online]. Available: https://doi.org/10.47974/JIM-1609.
[19] S. Jafari, M. R. Farahani, and M. Rajesh N., “Double fuzzy rarely continuous functions,” Ann. Fuzzy Math. Informatics, vol. 26, no. 1, pp. 35-45.

Views: 247Downloads: 115Citations: 0